# SDR USAA2014051600014

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 62,483 hours, 40,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR EXIT SIGN AT 12C HANGING BY WIRES.  REPLACED EMERGENCY EXIT SIGN AT 12C.  OPERATIONS CHECKED GOOD IAW AMM 33-51-11-962-002.
